Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SKguy

Veteran Member
  • Total Reviews

    0
  • Content Count

    356
  • Joined

  • Last visited

Community Reputation

0 Neutral

About SKguy

  • Rank
    Member
  • Birthday 09/11/1992

Profile Information

  • Gender
    Male
  • Location
    Saskatchewan, Canada

Recent Profile Visitors

5635 profile views
  1. B5 makes you sleepy? That's odd, seeing as it is a B-vitamin. Maybe that's to do with something else?
  2. I'm going to say, from personal experience, and common knowledge to go with B5. However, I am in no way promoting vitamin overdoses, which I think are not good for the body anyway. But if you are considering an acne treatment by vitamin I will suggest the B5. The B-vitamins are water soluble, so whatever you don't use gets peed out. Vitamin A is a fat-soluble vitamin, so whatever you don't use, gets stored in your body's fat tissues. So yes, after hearing that, it may seem like vitamin A could b
  3. Back on the boards again! ;D

    1. I've heard of tons of people using this. However, from what I remember from talking with these people is one thing: don't use the store bottled crap. Anyone who uses Aloe Vera seriously will probably recommend to get a plant, and break a leaf off and apply that fresh, organic, non-processed gel to your face instead. Get a big plant, and take good care of it. Then you'll always have fresh aloe vera gel that hasn't been heated, and bottled and stuffed with parabens or colourants, etc. And it's che
    2. I had a friend using Benzaclin, back in the day. She had only very light acne...helped her a lot after an IB. Oh yeah, and like most derm products - she broke out terrible after getting off it.
    3. I actually suffer from a vitamin B5 deficiency, so this is something that I feel confident I can talk to you about (because my doctor insists that I take B5 - and not for my acne either!). For a healthy person, which btw, I have no idea if you're on a multi-vitamin or not, but I would say that you could take up to like 3 grams of B5 a day in supplements, without any negative side effects, I don't really care what anyone else says. The tip is to start slow - perhaps 500mg in week 1, 1000mg in w
    4. Maybe if you're vegetarian and not getting enough vital nutrients, you should really consider a multi-vitamin. Even if you can't afford it/it seems expensive. Your body needs vitamins and minerals, which I'm sure you already know - so give them to it! lol
    5. Red marks fade away over time on their time. I found that acnescript really helped calm my skin but I didn't feel it did too much for my red marks. Just be very gentle on your skin and drink lots of water and give it time - those red marks will go away! For your clogged pores, perhaps you should look at putting an exfoliator into your regimen.
    6. BP is our shortened way to write Benzoyl Peroxide. Probably the biggest topical acne treatment available over the counter and from your doctor. As for your differin feedback - check out the Acne.org review section... Generic: http://www.acne.org/adapalene-differin-reviews/21/page1.html Brand: http://www.acne.org/differin-gel-reviews/1142/page1.html Seems as if maybe it isn't the best way to go about it. Perhaps you should ask your doctor for either a generic kind of the product, because the
    7. I would not say they are. If it is just pushing up, then eventually it would come right off the skin - like a dried up pimple or something. I notice this kind of thing when I use something like SA - which also just speeds up the cell turnaround time for your skin.
    8. I don't see a huge need to stop using the BP. BP dries out the skin and helps it resurface faster by it's drying properties. Thus, I think larger looking pores would be a normal kind of effect a little while after starting a BP regimen. I would definitely search these boards up a bit though. ... They are a very useful tool. xP
    9. Like the last poster stated, vitamin D is linked towards skin health, so it is always a possibility. Keep your hopes up, but I wouldn't keep them too high - it is just vitamin d, which we all get from the sun anyway.
    10. Perhaps you could try to apply some pure topical vitamin E oil? It is very calming and moisturizing, so I think it should help you out! I've never taken accutane, so I can't speak from experience though. Give it a try though.
    11. Are you sure that you can blame this on the vitamin b5? You mentioned that you are from Florida, right? And also that getting a sun burn is not uncommon for you. Perhaps - yes, at the time, the higher dose of b5 made you more susceptible to getting a sun burn (by drying out your skin a bit), but also maybe the under-eye skin damage you talk about is from prolonged sun ex poser? Or even could it be linked toward the MS drugs you said you were taking...? So please don't bash vitamin b5. If you rea
    12. When I was steaming my face, I did it twice a week. Follow it up with a good mask and it should help you out lots. Steaming opens up all the pores and brings all the gunk out/to the surface. The mask right after will help clean out your skin evne better!
    ×